Ecosprin AV 75/20 Capsule (Atorvastatin)
|Variation||Price||Price/Unit||Add To Cart|
|Country of Origin||
Treatment of Prevention of heart attack and stroke
10 capsules in 1 strip
Atorvastatin (20mg) + Aspirin (75mg)
Ecosprin AV 75/20 Capsule should be taken with food to avoid stomach upset. You should take it regularly at evenly spaced intervals as per the schedule prescribed by your doctor. Taking it at the same time every day will help you remember to take it. The dose and duration of treatment will depend on what you are being treated for. Do not stop taking it until you have finished the complete course, even when you feel better. Lifestyle changes like a low-fat diet, exercise, and not smoking may help this medicine to work better.
Abdominal pain, indigestion, and constipation are some common side effects of this medicine. This medicine increases your risk of bleeding, so it is important to be careful while shaving, cutting nails, using sharp objects, or engaging in contact sports (e.g., football, wrestling). Let your doctor know if you notice yellowing of the skin, muscle pain, or dark urine.
Before taking this medicine, tell your doctor if you have liver or kidney disease or you are suffering from a bleeding disorder. You must tell your doctor if you are pregnant, planning pregnancy, or breastfeeding. You should also let your healthcare team know all other medicines you are taking as they may affect, or be affected by this medicine.
- Treatment of Prevention of heart attack and stroke
Besides, it also contains a blood thinner, Aspirin, that prevents the formation of blood clots and also prevents the existing ones from growing bigger in size. Take it regularly and make appropriate lifestyle changes (such as eating healthy and staying active) to maximize the effectiveness of this medicine. Keep taking it even if you feel well.
Common side effects of Ecosprin AV
- Abdominal pain
- Increased liver enzymes
- Hepatitis (viral infection of liver)
- Reye’s syndrome like symptoms